# SDR SCNA98059

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK, THE R1 AND R2 DOOR SLIDE EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY AND POWER SUPPLY ASSEMBLY AT M982.  ALL EMERGENCY LIGHTS OPERATIONALLY CHECK GOOD.
